판토-에이내복액
판토-에이내복액
제조사 / Company
삼성제약(주)
데이터 출처
MFDS 공공데이터
효능·효과 / Efficacy
This medicine is used to relieve various symptoms of colds (runny nose, stuffy nose, sneezing, cough, sore throat, phlegm, chills, fever, headache, joint pain, muscle pain).
Helps with:
💊복용법 / Dosage
Adults and children over 15 years old: Take 30 mL at a time, 3 times a day, 30 minutes after meals.
한국어 원문 보기
만 15세 이상 및 성인은 1회 30 mL를 1일 3회 식후 30분에 복용합니다.
⚠️주의사항 / Caution
Patients with hypersensitivity to this drug, people who have experienced asthma when taking this drug or its components, other antipyretic analgesics, or cold medicines, children under 2 years of age, and people who are taking MAO inhibitors (antidepressants, antipsychotics, emotion regulators, antiparkinson drugs, etc.) or who have stopped taking them within 2 weeks should not take this drug. Before taking this medicine, infants and children under the age of 15 who are or are suspected of being infected with chickenpox or influenza, people with allergic constitution, liver disease, kidney disease, heart disease, thyroid disease, diabetes, high blood pressure, gastroduodenal ulcer, glaucoma, dysuria, etc., elderly people, people with weak body or high fever, persistent or recurring gastrointestinal problems such as heartburn, stomach discomfort, stomach pain, ulcers or bleeding problems. Consult a doctor or pharmacist if you are pregnant or may be pregnant, breastfeeding, smokers, have asthma, chronic bronchitis, emphysema, cough with excessive phlegm, cough that lasts more than 1 week or recurs, chronic cough, cough accompanied by fever/rash or persistent headache. Be sure to follow the prescribed usage and dosage. Drowsiness may occur after taking this medicine, so be careful when driving or operating machinery. If symptoms do not improve even after taking 5 to 6 times, stop taking the drug immediately and consult a doctor or pharmacist.
한국어 원문 보기
이 약에 과민증 환자, 이 약 및 이 약의 구성성분·다른 해열진통제·감기약 복용 시 천식을 일으킨 적이 있는 사람, 만 2세 미만의 소아, MAO 억제제(항우울제, 항정신병제, 감정조절제, 항파킨슨제 등)을 복용하고 있거나 복용을 중단한 후 2주 이내의 사람은 이 약을 복용하지 마십시오. 이 약을 복용하기 전에 수두 또는 인플루엔자에 감염되어 있거나 또는 의심되는 영아 및 만 15세 미만의 어린이, 알레르기 체질, 간장질환, 신장질환, 심장질환, 갑상선질환, 당뇨병, 고혈압, 위십이지장궤양, 녹내장, 배뇨곤란 등이 있는 사람, 고령자, 몸이 약한 사람 또는 고열이 있는 사람, 속쓰림, 위부불쾌감, 위통과 같은 위장문제가 지속 혹은 재발되거나 궤양, 출혈문제를 가지고 있는 사람, 임부 또는 임신하고 있을 가능성이 있는 여성, 수유부, 흡연, 천식, 만성 기관지염, 폐기종, 과도한 가래가 동반되는 기침, 1주 이상 지속 또는 재발되는 기침, 만성 기침, 발열·발진이나 지속적인 두통이 동반되는 기침이 있는 사람은 의사 또는 약사와 상의하십시오. 정해진 용법과 용량을 잘 지키십시오. 이 약 복용 후 졸음이 나타날 수 있으므로 운전 및 기계조작 시 주의하십시오. 5~6회 복용하여도 증상의 개선이 없을 경우 복용을 즉각 중지하고 의사 또는 약사와 상의하십시오.
🏛️ 이 정보는 식품의약품안전처(MFDS) e약은요 공공 데이터를 기반으로 합니다. 데이터는 매월 업데이트됩니다.